MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-22-11
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/03/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
It was reported by the legal department that this female patient's ps knee was revised 5 years post op initial surgery.Revision was to change the patella and add a thicker insert.
 
Additional Manufacturer Narrative
Additional information: a4, & b7 there is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.H6.Investigation -based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.
 
Event or Problem Description
It was reported via legal documentation that a patient had a right knee arthroplasty and then experienced a revision surgical procedure approximately 4 years, 8 months after initial implant for the tibial insert component.The patient experienced daily pain and discomfort in her right knee, which has limited her activities of daily living and impacted her qualify of life.Patient has suffered debilitating injuries and damages, including but not limited to, pain and discomfort; swelling; gait impairment; poor balance; component part loosening; soft tissue damage; bone loss; bone damage; and other injuries presently undiagnosed, which all require ongoing medical care.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
H10.Related: mfr#1038671-2024-02484 report 2 of 2.H11.Additional manufacturer narrative- additional information added.Report 1 of 2.D10.Concomitants: 200-02-32 - three peg patella 32mm, 1226926.204-01-02 - ps cemented femoral sz 2, 8221698.204-04-22 - trapezoid tibial tray sz 1f/2t, 2f/2t, 1200696.These devices are used for treatment not diagnosis.There is no additional information available.Pending investigation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: d1, h6 mdr section codes updated/corrected: b, e.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
PS TIBIAL INSERTS SZ 2, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key16395758
Report Number1038671-2023-00186
Device Sequence Number17736184
Product Code JWH
UDI-Device Identifier10885862048233
UDI-Public10885862048233
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2013
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2016
Device Catalogue Number204-22-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Supplement Date Received by Manufacturer04/21/2023
07/18/2024
01/24/2025
Initial Report FDA Received Date02/17/2023
Supplement Report FDA Received Date04/21/2023
07/23/2024
01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight159 KG